Your Face (kandigurl) wrote,
Your Face
kandigurl

Battle Wounds

Okay, so it turns out that an unforseen drawback too playing to much DDR?

Is that you lose your ankles.

Seriously. I was just sitting here, poking at my feet, when I realized that I couldn't see my ankles anymore. The area around them has swollen to the point that it just looks like a flat section of skin.

IT'S REALLY FUCKING WEIRD. I don't know how I feel about it. My ankles were hurting something awful when I played, but they don't really hurt anymore. I don't know if this is a good sign, or a sign that eventually I won't have feet at all.

I really need to start playing in shoes.
Subscribe
  • Post a new comment

    Error

    default userpic

    Your IP address will be recorded 

    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 10 comments